MathSciNet Relay Station
MathSciNet bibliographic data
MR1015040 20D05
Kondratʹev, A. S. On prime graph components of finite simple groups. (Russian) Mat. Sb. 180 (1989), no. 6, 787--797, 864; translation in Math. USSR-Sb. 67 (1990), no. 1, 235–247
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement